fbpx

Southern New England Chapter of PMI

SNEC PM Conference & Workshops 2011 - Presentations

The Presentations for the SNEC-PMI Project Conference 2011
are available by clicking on the session names below.
 

If you attended the conference, you will have received an email to the address you used at registration two weeks after
the events that provides the specific username and password you need to use to retrieve the presentations.
Those who complete our electronic survey will immediately receive the access code at completion!


Please note the following
:

  1. Unless otherwise noted in the presentation, these are copyrighted works provided as a courtesy by their respective authors.  They are intended for the personal use of conference attendees only and they cannot be re-posted, used for any commercial purpose, or included in part or whole without the express, written permission of the author.
     
  2. If a session does not have a link, that means we have not yet received the presentation.  Please check back later.  Sessions where the author was not able to share the presentation are noted as (No Presentation).
     
2011 Workshop Session Presentations

Organizational Politics for People Who Hate Politics by Rick Brenner

Going Commando: Applying Special Forces Tactics to Improve Project Delivery by Bill Fournet

Bold Presentation Skills for Project Managers by Gilda Bonanno, PMP

Deadliest Catch: Risk Identification in the Vast Bering Sea by Larry Winters, PMP

 

TIME Professional Development Day for Project Managers Presentations
7:00 - 8:00 Registration, Networking, and Continental Breakfast - Ballroom
8:00 - 8:15 Opening Remarks - Ballroom Exhibition Hall Opens
8:15 - 9:15 Opening Keynote Address - Ballroom A/B

 

WINGMAN LEADERSHIP - How to Build a Culture of Courage in Business and Life

 

Lt. Col. Rob "Waldo" Waldman

9:15 - 9:30 Break (15 mins)
 

Meeting Room 26-27

Meeting Room 21-23 Meeting Room 11-13 Meeting Room 24-25 Meeting Room 14-15
SESSION A


9:30 - 10:30

PMI Professional Ethics - Resolving Ethical Dilemmas in the Workplace

 

Claire DeCusati

Project Sponsorship - Managing the Executive Role in Project Excellence

 

Charles Jones, PMP

Is Your NET Really Working? How to Step Out of Your Comfort Zone and Make a Lasting Impression Where it Really Counts

 

Bob Dickson

Managing Virtual Teams for Real Results

 

Rick Brenner

Managing Conflict - Stepping Back to Mindfully Achieve Win-Win Results

 

George Pitagorsky

10:30 - 10:45 Break (15 mins)
SESSION B


10:45 - 11:45

Techniques for a Successful Job Search

 

Edward Olsen

Implementing Winning Strategic Sourcing and Outsourcing Initiatives Using Project Management Skills and Disciplines: Lessons Learned and Critical Success Factors

 

Dr. Gad Selig

Proactive Testing™ - Project Manager’s Success Secret

 

Robin Goldsmith

Visualizing Your Process with a Kanban System

 

Brian Bozzuto

Keys for Success in using a Global Delivery Model (GDM)

 

Dave Roy
Amit Unde

11:45 - 12:00 Break (15 mins)
12:00 - 1:00

Room 16:
Lunch & Learn:

 

 

PM Evolution

Lunch and Networking - Ballroom A/B

 

Exhibits - Prefunction Area

Room 17:
Lunch & Learn:

 

 

Passionate Project Management

1:00 - 1:15 Break (15 mins)
SESSION C


1:15 - 2:15

Project Management to Leadership - The Role of Emotional Intelligence

 

Shobhna Raghupathy

Project Manager As Agile Change Agent

 

Brian Bozzuto

Consulting Secrets for Project Managers

 

Steve Martin

Career Resilience for PMs
(No Presentation - Session Cancelled)

 

Lisa DiTullio

Delivering Successful Projects ...Every Time

 

Victoria Kumar

2:15 - 2:30 Break (15 mins)
SESSION D


2:30 - 3:30

Interpersonal Skills and How to Help Your Team Develop What It Takes to Get Things Done

 

Bob Dickson

The Top Five Microsoft Project Pain Points and How to Solve Them

 

Matthew T. Davis
John Riopel

Beyond the Timesheet – the move to Social Project Management

 

Michael Leser

Project Risk… Managed

 

Susan Parente

Resume Writing

 

Paul Mathews

  Meeting Room 26-27 Meeting Room 21-23 Meeting Room 11-13 Meeting Room 24-25 Meeting Room 14-15
3:30 - 3:45 Break (15 mins)
3:45 - 4:45

Closing Keynote Address - Ballroom A/B

 

How Will You Spend Your 28,000 Days?

 

Gilda Bonanno

4:45 - 5:00 Closing Remarks - Ballroom
5:00 - 6:00  Conference Reception- Pre-Function Area

(last revised 11-May-2011)

Key to Presentations:

General Sessions
Soft Skills
PM Tools
PM Best Practices
Methodologies